# SDR C2XA11IA053

- Difficulty date: March 11, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 23,512 hours, 12,616 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101SD
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CME - IAH  DURING CLIMB THE RIGHT WING WAS FOUND TO BE VENTING FUEL.  THE AIRCRAFT RETURNED TO CME AND LANDED WITHOUT INCIDENT.  UPON INSPECTION MAINTENANCE FOUND THE RIGHT WING FLAPPER (CHECK) VALVE TO BE DAMAGED ALLOWING THE FUEL TO ESCAPE THROUGH THE VENT.  THE VALVE WAS REPLACED AND THE DISCREPANCY CLEARED.
